# SDR SWAA2021092018054

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,739 hours, 34,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOWER EMERGENCY LIGHT LENS DIRECTIONAL ARROW MISSING / [01] REPLACED FWD LOWER SERVICE DOOR EMERGENCY LIGHT LENS REF AMM 33-51-01; [02] PARTS UPDATE INFO ONLY
